Communications in Mathematical Physics

Applications conservant une mesure absolument continue par rapport à $dx$ sur $[0,1]$

D. Ruelle

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 55, Number 1 (1977), 47-51.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103900929

Mathematical Reviews number (MathSciNet)
MR0467840

Zentralblatt MATH identifier
0362.28013

Subjects
Primary: 58F15
Secondary: 28A65

Citation

Ruelle, D. Applications conservant une mesure absolument continue par rapport à $dx$ sur $[0,1]$. Comm. Math. Phys. 55 (1977), no. 1, 47--51. https://projecteuclid.org/euclid.cmp/1103900929


Export citation